What are some side effect os lyrica? does it make you drowsy can I take it and function?

Question is Closed Report Mark as Favorite

Answers (2)

27 Sep 2009

What is the dosage? I have taken it (75mg) and been fine.

Votes: +0

27 Sep 2009

Blessed1970,
What are you taking it for? Most meds have POSSIBLE side effects so I wouldn't want to cause you any undue worry/stress. I will tell you that it does affect alertness and can cause drowsiness. Also, you don't want to come off of the med quickly either.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Lyrica cause frequent and/or increased urination?

I recently started Lyrica and since have had increased urination to the point that I have become dehydrated. My doctor says it's not a side ...

1 answer 22 Oct 2010

Fibromyalgia Lyrica, Hi friends, anyone on Lyrica feel like they are slightly high?

I do not like the way Lyrica makes me feel in the morning! My feet look a bit puffy as well. (I was in 5 inch heels yesterday for about 8 hours, so ...

9 answers 24 Oct 2010

Is lyrica 75mg 4 times a day a large dose - will I be able to function?

i am diabetic and i am a "big GIRL" i also take other meds vicodin niaspan crestor ativan ect i also have a 3 1/2 year old son the dr ...

2 answers 9 Nov 2010

Lyrica - can weak muscles be strong again?

lyrica side effect left my left ankle weak and my toe drags when I walk. can this be reversed?

1 answer 20 Jul 2013

On 300 mg/day Lyrica for two weeks. Suffering really bad constipation (only side?

... effect). Anyone else have this side effect and if yes how did you handle it? Stool softeners including magnesium citrate do not help. Thanks!

4 answers 23 Apr 2014